Archived

This topic is now archived and is closed to further replies.

LizamasLlama

Accutane Log

1 post in this topic

So this is probably in the wrong section but I'm not sure where to post it so whatever :)

I started Accutane on February 8, 2012. I have just finished my second month. I started on 20 mg for the first month and on the second month I was put on 40 mg. In the first month I had a pretty bad IB and when I was upped to 40 mg I had another IB but not as bad as the first.

First month side effects: Some dry skin, flaky hair, joint pains, back pains, mood swings, low energy

Second month side effects: Dry skin is getting bad, lips are very dry, joint pains and back pains are completely gone, mood swings are eh and energy levels are back to normal!

Day 1: http://i44.tinypic.com/2m5e780.jpg

http://i41.tinypic.com/ei5fde.jpg

Day 60: http://i41.tinypic.com/2a6sbkh.jpg

http://i43.tinypic.com/t5ons6.jpg

My face looks really bad in these day 60 pictures, but my face right now with the exception of 1-2 pimples is completely smooth. My dermatologist told me the rest is "pseudo-scarring" that will fade over time...kinda bummed about that though. But hey no disgusting red blotchiness!

Share this post


Link to post
Share on other sites